# SDR USAA2012110500006

- Difficulty date: November 3, 2012
- Submitted: November 5, 2012
- Operation: Air carrier
- Aircraft: N420US
- Make and model: Boeing 737401
- Aircraft serial: 23987
- Aircraft time: 64,196 hours, 43,040 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 65C31483
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GEAR CHANGE - CRACK IN SEAT TRACK FLANGE AT BS 727B, WL 208.1, RBL 44.  REPAIRED SEAT TRACK FLANGE AT BS 727B, WL 208.1, RBL 44 IAW B737 SRM 53-00-52-2R-4.
